# SDR ASAA2019070229893

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 16,892 hours, 5,458 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF RADIO #1 PANEL SHOWS "FAIL". GROUNDED - YES. PERFORMED BITE PROCEDURE ON #1 HF COMM SYSTEM PER FIM TASK 23-11-00-810-901, NO FAULTS NOTED. "FAIL" EXTINGUISHED ON #1 HF RADIO PANEL.
